Hi everyone : I had chemotherapy last Thursday. I... - My Ovacome

My Ovacome

15,789 members18,352 posts

Hi everyone

SEckett profile image

I had chemotherapy last Thursday. I was high from the steroids Friday, Saturday and Sunday. Monday I felt ok but then yesterday I ached and vomited and on the toilet. Today my legs really ache. Does anyone else feel like that after chemotherapy? Sheenagh x

12 Replies

Hi SEckett, so sorry that you didn’t feel well after chemo. I would get some nausea for about 4 or 5 days afterwards. I took nausea pills off and on, but I never vomited. I found that if I took too many nausea and pain pills, I would get constipated. It’s hard to find the right balance. Hope you feel better, Donna U.S.

Hi Pianoplayer731021

Thank you. Hope you are well? Sheenagh xx

You’re welcome and I am doing fairly well on a parp maintenance. Just get a few bumps in the road now and then. 😊

Speak to your CNS about the vomiting. Your team may need to change your anti-sickness meds. I remember reading that it is easier to prevent vomiting than it is to treat it once it starts. My anti-sickness meds worked well for me but I do remember the diarrhoea. Ask your CNS as I understand diarrhoea is easier to treat than is constipation.

Hi January-2016-uk

Thank you I will speak to my CNS tomorrow. Love Sheenagh xx

Oh yes sheenagh that brings back memories😕 After one of my treatments I had to lie on my stomach for a cat scan & could not stop being sick …. I was sooo embarrassed! Then there was the steroids .I would fall asleep exhausted then wake Ihr later ready to party 🤗nobody awake to join me though 😂.I wonder is this the last of your chemo🤔If so congratulate yourself, you’ve done really well.If not keep going ,it’s worth all the weird experiences !! I kept a diary marking symptoms each day throughout chemo & felt that reassured me. I am now 18mths post chemo & great 🤞🏻.keep going. Big hugs Dee x

SEckett profile image
SEckett in reply to Mammi

Hi Mammi

I have one more chemotherapy to go on the 18th of November. I felt on a high Friday, Saturday and Sunday cleaned everything. Then Monday I started to come down. Tuesday I was wiped out and today my legs stared to really ache. I had my debulking surgery 6 weeks ago, so still recovering from that. Sending you love Sheenagh. X

Sheenagh, I had chemo 5 weeks after my debulking surgery. It WAS a more uncomfortable post chemo experience than yours but nothing like you went through! I finally called the cancer navigator. It seemed like the chemo woke up all the pain points from the surgery. And the constipation lasted longer. Ugh! She assured me all this was normal, giving me more ideas for a natural solution to the bowel problem.

I am now 2 weeks out from the chemo and feel great.

Definitely call and voice your concerns. I worry about your vomiting.

Prayers,

Susan

SEckett profile image
SEckett in reply to SGC2021

Hi SGC2021

I just spoke to my CNS she said the same the chemotherapy has woken up all the pain points from surgery and I am on day 7after surgery and taking a dip. I have stoped vomiting and my temperature is good. She said after surgery cycles 5 and 6 can have more of an impact on your body. Sending you love and hugs Sheenagh x

Oh, good to know! So 6 will be troublesome too. There are things I wish I knew in advance, just to prepare mentally.

I hope they get your vomiting under control next time. That must hurt after surgery.

Power up!

Hugs,

Susan

Yes, this stuff is cumulative. I had some vomiting after #5 (5 weeks after surgery) and I actually felt better. The steroids made me eat too much, so I needed to get it out. Small meals are best, but steroids can really give you cravings. I think the doctor gave me ondaneston(sp?) for nausea as needed, as well as ativan for anxiety and nausea. After surgery, our bodies have gone through so much, maybe the vomiting is our way of getting rid of excess toxins. Don't really know, but since it went away, I'm assuming it's ok. Cher 96

You should ask for an anti-anxiety med- I take Lorazapam- for sleep on my chemo day-

You may also like...